Jump to content





Almost Done With 3 Months On Claravis

Posted by sunandsnow5, 22 January 2012 · 249 views

So this friday will be the end of 3 months of Claravis, 2 more to go.

So I was supposed to be on 80 mg this month and once I started back to college things got really bad. The stress from working out my schedule and such affected me a lot. I got the worst headaches and my face flushed very red at any moment. It was pretty embarrassing. I called my derm and they told me I would be lowered back to 60 mg when I go back in and to finish off my pills this month by taking 40 mg one day and 80 mg the next. Honestly for a good week I went down to 40 mg but I have been trying to do a 80 mg dose back in the rotation. My flushing has gotten better as I try to contain my stress. Little things trigger the redness.

My face- my cheeks get red pretty easily. Skin a little dry. A couple minor pimples but now everything looks clear. So nice to not have 5 inflamed pimples to worry about covering and such. Been able to resume more of a social life minus the flushing. Even went to a concert last night.

Side effects:
dry skin
dry lips
back pain
sore joints
minor headaches now

best of luck to everyone!




That's good it is starting to really clear up for you!!! I have a bit of a personal question to ask you.. what weight range are you in? Because I weight 110 pounds and my derm. won't let me go any higher than 60(which is what I'm on right now)
Plus I am also dealing with the same problems you are! The back pain is the worst, and I keep my lips covered with cetaphil constantly!
Sorry for not answering sooner. i was off here for a bit and I am 130 pounds which puts me around 60-65 mg.

September 2014

S M T W T F S
 1 2 3456
78910111213
14151617181920
21222324252627
282930    

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

My Friends' Blogs

Latest Visitors

Twitter